| Model Number |
TRUEMETRIX |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
Blurred Vision (2137)
| Date of Event |
05/29/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Product not returned for evaluation.No replacement product needed at this time.Customer end call to get medical attention.No address on file for customer.Unable to send replacement.Most likely underlying root cause: mlc-18- user has high glucose value.Test strip udi# (b)(4).Note: manufacturer contacted customer (several attempts) in a follow-up call in order to ensure the customer's condition since the initial call - unable to establish contact with the customer at this time.Unable to send product notification letter to customer to contact customer care.No address on file for the customer.
Event or Problem Description
Consumer reported complaint for high accompanied by symptoms.Wife is calling on behalf of the customer.The customer is concerned with results obtained of 215mg/dl (non-fasting).The expected fasting blood glucose test result range is unknown.The customer did report symptoms of blurry vision.Medical attention is not reported as a result of the actual blood glucose results and reported symptoms.The product storage location is undisclosed.During the call on (b)(6) 2018, a back to back blood test was not performed.The test strip lot manufacturer's expiration date is 06/21/2019 and open vial date is undisclosed.The meter memory was not reviewed for previous test result history.Customer was not feeling well and will seek medical attention.